# SDR 29GA93532110312

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 32,034 hours, 41,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Generator
- Part number: 605
- Part serial: 597
- Condition: Faulty
- Location: Warning Horn
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:4067 CLE/DUJ PILOT REPORTED GEAR HORN CLICKS INSTEAD OF SOUNDING.  REPLACED 605 TONE GENERATOR, OPERATIONAL CHECK GOOD.
